An application of a theorem of McShane



Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Romania



Paper coordinates

C. Mustăţa, An application of a theorem of McShane, Seminar on Functional Analysis and Numerical Methods, Preprint Nr. 1 (1989), 75-84 (MR # 91j: 54024).



About this paper

Publisher Name
Print ISSN
Online ISSN

MR # 91j: 54024

google scholar link

[1] Andrica, D., Mustata, C., An abstract Korovkin type theorem and applications, Studia Univ. „Bbeș-Bolyai”, (to appear)
[2] Aronsson, G., Extension of functions satifying Lipschitz conditions, Arkiv for Matematik 6 (1967) nr.28, 551-561
[3] Brovn, B.M., Elliot, D., Paget, D.F., Lipschitz Constants for the Bernstein Polynomials of a Lipschitz Continuous Functions, J.A.T. 49 (1982), 2, 196-199
[4] Czipser, J., Geher, L., Extension of funcitons satisfying a Lipschitz condition, Acta Math. Acad. Sci. Hungar 6 (1955), 213-220
[5] Iancu, C., Mustăța, C., Error Extimation in the Approximation of Functions by Interpolation Cubic Spline, Mathematica 29 (52) 1, (1957), 33-39.
[6] Mc Shane, E.J., Extension of range of functions, Bull. Amer. Math. Soc. 40 (1934), 837-842
[7] Mustăța, C., On the extension problem with prescribed norm, Seminar of Funcitonal Analysis and Numerical Methods, Preprint nr.4 (1981), 93-99
[8] Popoviciu, T., Sur quelques proprietes des fonctions d’une ou de deux variables reelles, Mathematica (Cluj) VIII (1933), 1-85
[9] Popoviciu, T., Sur l’approximation des fonctions converses d’ordre superieurs, Mathematica (Cluj), 10 (1934), 49-54


Related Posts